# SDR DALA2014120106318

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 50,756 hours, 22,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVICE CHECK OF EMERGENCY LIGHTS,  RECEIVED MESSAGES AFT LT EPSU INTERNAL LOAD AND AFT LT EPSU EXTERNAL LOAD.  PERFORMED BITE OF AFT LT EPSU GOT INTERIOR LIGHTS FAULT AND EXTERIOR LIGHTS FAULT FLASHING.  FOUND OPEN LINE BETWEEN EPSU AND AFT R DOOR PROXIMITY SWITCH 17WV2.  RESET CIRCUIT BREAKERS AND ADJUSTED THE PROXIMITY SWITCH.   EPSU BITE TEST OK AND EMERGENCY LIGHT TESTED NORMAL.
